Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Having improper Periods

Hello friends, I have problem of mensus which is not regular...i married zis yr.....last 4-5 yrs i have an improper period...i.e gap of four- sumtimes more than that....i want to ask whether it can affect for my preganancy..i am not pregnant yet but eager to be...I have a question in my mind which disturbs me a lot due to improper periods or you can say no periods for long time i can't becum pregnant.....pls reply me whether it is correct or not...i have a consulted doctor but no positive response from der end and also i don't wnt to have more tablets which cud occur more problems in future....To ellaborate more...I have got period on Jan month n tht too having tablets from my family doctor as i ws getting married on feb..after marriage there was again a two months gap ..i again consulted doctor which suggested me to have tablets for getting periods which was of 7 days course...Can i get problem at the time of pregnancy? M in stress whether i can get normal periods? is there any home remedies?...one more thing..i hv started ginger syrup thrice a day for irregular mensus.....den i got to know about parsley juice which i drank for 3 days and yest i bleeded..now my query whether i should continue to have parsley juice during mensus and after mensus...is there any problem??? also if not during mensus ..can i hv next months before my mensus date.?....also i m eager to have a baby..lm totally confuse...pls help...thnks..god bless ya
Asked On : Wed, 16 Jun 2010
Answers:  14 Views:  1220
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Thnks Dr. Ahmad for the reply
I am not taking any pills for regulating mensus nor any other pills..i jst drank 3 cups of parsley cups for 3 days and on the fourth i gt bleeded...actually d prob started wen i taken medi for delay in mensus sum four yrs bck..after dat again i taken pils zis yr on jan and april for getting mensus...between zis four yrs i bleeded bt in d gap of two months...Nw i stay in mauritius (I m indian) ...i think d prob might be d pills which i hv taken before, change in climate, places etc..tht wht i feel....Is there any other methods to regulate mensus.. I don't wnt to consult doctor as twice dey provided medicine for gettin mensus which made my prob severe............m worried whether hvin more medi will affect my pregnancy or else i mite nt be pregnant..m totally confuse..pls help...thnks in advance...
Answered: Thu, 17 Jun 2010
  User's Response
yes dr..coz of hving pills i hd zis irregular periods...To illaborate..I hd taken pills for delay periods (bfor 4 yrs) for attending pooja at my home...i ws getting periods bt in a gap of 2 months..zis yr again i hd taken pills for getting periods early due to marriage..n after dat i didn't gt any periods...On the advice of dr in mauritius..dey hd given me pills for getting periods....i hd bleeded bt again d same prob...no periods after dat..i hv heard of parsley juice which i drank for 3 days and today is my 3rd day of period.......if any queries pls ask...
Answered: Thu, 17 Jun 2010
  User's Response
i m sorry dr ..i don't hv any idea abt dilation and curretage...i hv nt done any check up before...........
Answered: Thu, 17 Jun 2010
  Anonymous's Response
Ok, i will tell your complaint as i understood it and correct me if iam wrong

Before marriage you had a long period of no period or irregular periods. On seeing a doctor, he prescribed the pills and there was a normal period. You feel that pills are going to affect your fertility so you want to shift to another method for getting your period.

Am i right ?
Answered: Thu, 17 Jun 2010
  User's Response
Before marriage i get periods bt gap of 2 months or sumtimes more...zis is coz 4 yrs before i taken pills for delay periods.. i think due to zis pills i gt a side effects n datys zis delay periods........n after marriage i.e zis yr on feb (i hd taken pills for getting periods early for my marriage..) after dt der ws nt all periods.....again i consulted doct in mauritius on april ...dey hv given pills for gettin periods..i gt my periods on 17th april...n after dat again no periods till june...den i drank parsley juice for 3 days n on 15th june i bleeded.....doct if any more doubt pls let me know....
Answered: Thu, 17 Jun 2010
  Anonymous's Response
First thing, the delayed period is not a side effect of the pills. The only side effect related to it, is that after stopping pills, some women may not have a period. But this won't exceed 6 months, after it they will have normal period.

It seems that you have a problem that started early before the 4 years. A normal period should come on its own with no use of pills or parsley juice. Since you are not having a normal regular period, this may indicate that you are not ovulating and therefore cannot get pregnant.

Ok, i will get deeper so i want to ask you: Since puberty, was your period regular before ?
Answered: Thu, 17 Jun 2010
  User's Response
yes it ws normal n regular periods..it started after hving pills for periods delay...so i think it mite be a side effects of pills..
Answered: Thu, 17 Jun 2010
  User's Response
no hair on my face..n i m nt overweight...55kg...
Answered: Thu, 17 Jun 2010
  Anonymous's Response
Did you do any hormonal testing before ?
Answered: Thu, 17 Jun 2010
  User's Response
nooo....nt yet done......m scared doct is it a serious prob???
Answered: Thu, 17 Jun 2010
  User's Response
ok thnks a ton doct.....god bless ya..:)
Answered: Thu, 17 Jun 2010
  Anonymous's Response
You welcome Suchita :)
Answered: Thu, 17 Jun 2010
  User's Response
no
Answered: Sat, 11 Dec 2010
  User's Response
no only after 2dilivers i got this problem now we are planning for the third but i does not get in it because we confussed that from which date the menus period has started
Answered: Sat, 11 Dec 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor